# SDR ASOA06276

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER BOX BEAM UPPER WEB, UNDER THE FIRE LOOP BRACKET AT FS 640, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINENANCE REPAIRED THE CENTER BOX BEAM UPPER WEB, UNDER THE FIRE LOOP BRACKET AT FS 640, IAW EO.  (K)
